Regressive upper bounds
Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , pp. 248-272.
@article{RSMUP_1967__39__248_0,
     author = {Barback, Joseph},
     title = {Regressive upper bounds},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {248--272},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {39},
     year = {1967},
     zbl = {0159.01002},
     mrnumber = {224464},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__39__248_0/}
}
Barback, Joseph. Regressive upper bounds. Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , pp. 248-272. http://www.numdam.org/item/RSMUP_1967__39__248_0/

[1] J. Barback, Recursive functions and regressive isols, Math. Scand. vol. 15 (1964), pp. 29-42. | MR 176921 | Zbl 0148.24701

[2] J. Barback, Two notes on regressive isols, Pac. J. of Math. vol. 16 (1966), pp. 407-420. | MR 188070 | Zbl 0199.02503

[3] J.C.E. Dekker, Infinite series of isols, Amer. Math. Soc. Proc. Sympos. Pure Math. vol. 5 (1962), pp. 77-96. | MR 142447 | Zbl 0171.27001

[4] J.C.E. Dekker, The minimum of two regressive isols, Math. Zeitschr. vol. 83 (1964), pp. 345-366. | MR 160716 | Zbl 0122.01002

[5] J.C.E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. vol. 10 (1958), pp. 357-373. | MR 99292 | Zbl 0082.01505

[6] J.C.E. Dekker and J. Myhill, Recursive equivalence types, Univ. California Publ. Math. (N.S.) vol. 3 (1960), pp. 67-213. | MR 117155 | Zbl 0249.02021

[7] T.G. Mclaughlin, Splitting and decomposition by regressive sets, Michigan Math. J. vol. 12 (1965), pp. 499-505. | MR 186545 | Zbl 0221.02024

[8] J. Myhill, Recursive equivalence types aud combinatorial functions, Proc. of the International Congress in Logic and Methodology of Science, Stanford (1960), pp. 46-55. | MR 152425 | Zbl 0149.24605

[9] A. Nerode, Extensions to isols, Ann. of Math vol. 73 (1961), pp. 362-403. | MR 131363 | Zbl 0101.01203

[10] A. Nerode, Extensions to isolic integers, Ann. of Math. vol. 75 (1962), pp. 419-448. | MR 140410 | Zbl 0106.00801

[11] F.J. Sansone, Combinatorial functions and regressive isols, Pac. J. of Math vol. 13 (1963), pp. 703-707. | MR 188068 | Zbl 0121.25502

[12] F.J. Sansone, The summation of certain series of infinite regressive isols, Proc. Amer. Math. Soc. 16 (1965), pp. 1135-1140. | MR 225650 | Zbl 0192.05104